# SDR 99ZZZX163

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: VRBIA
- Make and model: Doug DC-8-52
- Aircraft serial: 45658
- System (JASC): 2710 · Aileron Control System
- Part: Support
- Part number: 3701479
- Condition: Cracked
- Location: Aileron
- Component: 5705321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING SUPPORT ASSY ON A DC-8 INBOARD AILERON, CRACKS WERE NOTED ON 3 SUPPORT ASSEMBLIES.   THE CRACKS WERE NOTED ON THE UPPER HOLES WHERE THE FITTING ASSEMBLY ATTACHES TO THE AFT SPAR OF THE INBOARD AILERON.
